Cookies?
Library Header Image
LSE Research Online LSE Library Services

A simple bias reduction method for density estimation

Jones, M C and Linton, Oliver and Nielsen, J P (1995) A simple bias reduction method for density estimation. Biometrika, 82 (2). pp. 327-338. ISSN 0006-3444

Full text not available from this repository.
Identification Number: 10.1093/biomet/82.2.327

Abstract

A new method for bias reduction in nonparametric density estimation is proposed. The method is a simple, two-stage multiplicative bias correction. Its theoretical properties are investigated, and simulations indicate its practical potential. The method is easy to compute and to analyse, and extends simply to multivariate and other estimation problems.

Item Type: Article
Official URL: http://biomet.oxfordjournals.org/
Additional Information: © 1995 Biometrika Trust
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 16 May 2012 13:20
URI: http://eprints.lse.ac.uk/id/eprint/1256

Actions (login required)

View Item View Item